Publication
Title
Generalized connections on affine bundles
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Source (book)
International Workshop on Global Analysis, April 15-17, 2004, Ankara, Turkey
Publication
New York : 2004
ISBN
0-7354-0209-4
Volume/pages
729(2004), p. 232-239
ISI
000224721800024
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 18.11.2016
Last edited 08.12.2018